# SDR 29GA2015102800003

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 34,997 hours, 38,712 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74444
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF DURING FLIGHT OVER EXIT DOOR 2A.  R & R EMERGENCY EXIT SIGN AT EXIT DOOR 2A IAW CMM REF 25-25-15-5.  OPS CHECK OK.
